It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 17 of 17 for depacoke. (0.002 seconds)


The fun never ends
Oct 13, 2007
... Now with this depacoke i am finding no matter what mood i start in it is enhanced BIG time... I was angry at my husband ..lasted 3 days.. I got really upset and depressed and sat in a corner in a dark room and cried for 3 hours straight....I was happy...and i do mean soooo happy!!! Not so good....especially on the bad mood days...crazy racing thoughts that are not... (58 replies)
Depacoke ER
Dec 29, 2006
... Yes it does, thanks. (15 replies)
Depacoke ER
Dec 29, 2006
... I think depakote was for siezures. But is also for BiPolar, I have been on it for a little over 2 years. YOu need the blood levels taken every 6 wks or so the first year but after that you dont (so I am told) because a problem would manifest in the fist year. I am happy on it. was on lithium which never worked. That and Clonazepam, too. It seems to work but I think I need to... (15 replies)

Depacoke ER
Dec 27, 2006
... Hey, sorry about that hangover thing. I take seroquel and ever since I started, I get deathly ill after I drink. Kind of a blessing for me though. Good luck! Is depakote an old drug and was it orginally for seizures? What are ALL the side effects? Thanks (15 replies)
Depacoke ER
Dec 27, 2006
... :wave: im sorry i have no advice for me my depakote made me not want to drink and that is a huge blessing i was a drunk when manic so.......i say don't drink lol sorry im against it all together but i hope you find what your looking for :angel: phoenix (15 replies)
Depacoke ER
Dec 27, 2006
... I started out queasy in May when I started the depakote. Now I only experience that when I have been drinking. In fact, its a bit weird. I can hardly drink anymore without having incredibly bad hangovers the next day or even hours afterwards. Otherwise though, this med has made a huge difference in my life. I took myself off of lexapro this summer thinking that was... (15 replies)
Depacoke ER
Dec 27, 2006
... I started out queasy in May when I started the depakote. Now I only experience that when I have been drinking. In fact, its a bit weird. I can hardly drink anymore without having incredibly bad hangovers the next day or even hours afterwards. Otherwise though, this med has made a huge difference in my life. I took myself off of lexapro this summer thinking that was... (15 replies)
Depacoke ER
Dec 17, 2006
... hi everyone:wave: i hope what i have to say will help someone so.............here is my story I'm on depakote 1500 the increases really does not effect you any more than the 500 will also the side-effects will go away soon just stick with it i have been on it for months now and love it i feel great and also jules3 son is sensitive to meds he had a seizure on wellbutrin so... (15 replies)
Depacoke ER
Dec 16, 2006
... My son was on this medication after having a seizure...he tried for 2 weeks..but had to stop, he could not function at all...too sleepy all day... meanwhile now, he is on 300mgs seroquel and is not very sleepy during the day.. but it helps him sleep all night.. (15 replies)
Depacoke ER
Dec 16, 2006
... Are you eating? Drinking lots of water? I have more bowle movements than i thought were humanly possible ha! Drink lots and lots of water and as naustiated as i am, i am taking my vitamins plus my Omega 3 and B Complex. I am a mess too and wish it would go away! Here i am right before christmaas with a house full and i am so dizzy and weak i cannot do much. (15 replies)
Depacoke ER
Dec 16, 2006
... Hey gals, Is there other meds that have less side effects? The dizziness makes it impossible to drive and i have no energy at all. Are their other meds tht are better? I am terrifed of going up to the 1000mg if i feel this bad on the 500!! Tammy (15 replies)
Depacoke ER
Dec 15, 2006
... i just started it as well and im a mess . Not only anm i dizzy and sick to my stomach but i cant keeep my eyes open ......or typ...in my reserch this is all very normal but scary nontheless. (15 replies)
Depacoke ER
Dec 15, 2006
... i just started it as well and im a mess . Not only anm i dizzy and sick to my stomach but i cant keeep my eyes open ......or typ...in my reserch this is all very normal but scary nontheless. (15 replies)
Depacoke ER
Dec 15, 2006
... My 5 yr old daughter is on this, she had the side effects the first week but she is doing great now, it has really been working for her, she has been getting her blood work done every month to keep a close eye on her, but we have tried others and they seemed to make her worse but this one is really working.:) (15 replies)
Depacoke ER
Dec 15, 2006
... tammy:::wave: :::: I'm on it and it is a serious med make sure you are getting your blood levels taken but as for those symptoms i think they all have that side affect :eek: good luck and please post more here i hope i was of some help oh also how long have you been on depakote?the symptoms fade the longer your on it:angel: phoenix (15 replies)
Depacoke ER
Dec 15, 2006
... Are you talking about depakote er? (15 replies)
Depacoke ER
Dec 15, 2006
... I just started on this and WOW, i am dizzy and nausiated. I am looking forward to moving up in mg (ha) Anyone else? What did you do to combat teh dizziness and nausea? Tammy (15 replies)




Pages: 1

All times are GMT -7. The time now is 01:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!